Irregular Menstruation After KB Injection 3 Months?
hello ,, I want to mark whether injection of 3 months KB is not dangerous for me who has never been pregnant.
Good evening, thanks for the question
To be able to start using contraceptive methods, for example, family planning injections should be done during menstruation. It aims to ensure that there is no pregnancy. If starting a contraceptive method of birth control outside the menstrual period, you should do a pregnancy test first. Contraception can not be used if in a pregnant condition.
The use of injectable birth control as a contraceptive has several side effects, including:
1. Irregular menstruation
2. Spotting (there are bleeding spots outside of menstruation)
3. Increase in body weight
4. Menstrual bleeding more than usual
The symptoms of spotting and menstrual cycle disorders that you are experiencing are likely to be side effects from the use of injectable birth control. The advantages of using KB injections are that it does not interfere with sexual relations, high effectiveness, does not affect heart disease and blood clots, and does not affect the production of breast milk. Consult further with your doctor if complaints of bleeding spots are accompanied by acute pelvic pain.
That's all, hope you can help
Wassalam, Dr. Farah